# SDR COMA2011120250095

- Difficulty date: December 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 35,318 hours, 31,583 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPORACH INTO DTW RECEIVED NOSE WHEEL STEERING CAUTION MSG WHEN LANDING GEAR WAS SELECTED DOWN.  EMERGENCY DECLARED, A/C LANDED SAFELY.  PERFORMED OPS CHECK OF NWS ECU.  OPS CHECK GOOD.
